# SDR SIMA20171011013

- Difficulty date: October 11, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 32,744 hours, 28,837 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14521713003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HAT BEAM HAS CORROSION AROUND NUTPLATE AT FRAME 23. REPAIRED R/H HAT BEAM CORROSION AROUND NUTPLATE AT FRAME 23 IAW SRM 53-21-10.
